IJPAM: Volume 76, No. 3 (2012)

TUPLE OF OPERATORS AND
HYPERCYCLICITY CRITERION

B. Yousefi$^1$, G.H.R. Moghimi$^2$
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN


Abstract. In this paper we characterize the equivalent conditions for a tuple of commutative bounded linear operators, satisfying the hypercyclicity criterion.

Received: October 31, 2011

AMS Subject Classification: 47B37, 47B33

Key Words and Phrases: tuple, hypercyclic vector, hypercylicity criterion, hereditarily hypercyclicity

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 3